# SDR C2XA00IA418

- Difficulty date: November 18, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 5A CHECK, MX FOUND THE FWD CABIN EMERGENCY LIGHTS TO BE INOPERATIVE. MX REMOVED/REPLACED FWD EMERGENCY LIGHTS BATTERY PACK IAW EMB-120 MM 33-50-00. A/C WAS APPROVED FOR RETURN TO SERVICE.
